# SDR 0600751236

- Difficulty date: April 20, 2006
- Submitted: April 24, 2006
- Operation: Air carrier
- Aircraft: N236NW
- Make and model: Doug DC-10-30
- Aircraft serial: 46934
- Aircraft time: 91,825 hours, 19,926 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK DISCOVERED CORROSION ON FORWARD CARGO DOOR SCUFF PLATE.  THE CORROSION HAS PUSHED UP THE FUSELAGE SKIN AND IT APPEARS THERE ARE CRACKS AND CORROSION ON THE FLOORBEAM.  CURRENTLY ENGINEERING IS EVALUATING THE DAMAGE TO DETERMINE COURSE OF ACTION.
